# SDR CAL950198

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16203
- Make and model: Boeing 737130
- Aircraft serial: 19020
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 716.0
- Part time: 63,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - A 2 INCH CRACK WAS FOUND IN THE FLOOR BEAM AND RUNNING UNDER THE RADIUS AT BS 716.0 AND BL 0.  A REPAIR WAS FABRICATD AND INSTALLED IAW SRM 53-10-9.  (X)
